# SDR AT9900706

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR, FIFTH STEP FROM THE BOTTOM  AT SUPPORT ANGLE, WAS CORRODED.  REMOVED CORRODED ANGLE, FABRICATED, TREADED, PRIMED, AND INSTALLED NEW ATTACH ANGLE IAW DC9 SRM 51-10-1, 52-60-0, 51-10-3, 51-10-5, 51-30-2, 51-30-5.
